Existence of solutions to some equilibrium problems

Rouhani, B. D., Tarafdar, E. and Watson, P. J. (2005) Existence of solutions to some equilibrium problems. Journal Of Optimization Theory And Applications, 126 1: 97-107. doi:10.1007/s10957-005-2660-7


Author Rouhani, B. D.
Tarafdar, E.
Watson, P. J.
Title Existence of solutions to some equilibrium problems
Journal name Journal Of Optimization Theory And Applications   Check publisher's open access policy
ISSN 0022-3239
Publication date 2005-01-01
Sub-type Article (original research)
DOI 10.1007/s10957-005-2660-7
Volume 126
Issue 1
Start page 97
End page 107
Total pages 11
Editor Angelo Miele
Place of publication New York
Publisher Springer/Plenum Publishers
Collection year 2005
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
0101 Pure Mathematics
0103 Numerical and Computational Mathematics
Abstract The concept of a monotone family of functions, which need not be countable, and the solution of an equilibrium problem associated with the family are introduced. A fixed-point theorem is applied to prove the existence of solutions to the problem.
Keyword monotone and pseudomonotone family of mappings
hemicontinuous mappings
equilibrium problems
fixed-point theorems
Variational-inequalities
Product
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
2006 Higher Education Research Data Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 7 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 15:58:46 EST